# SDR ABXA9500923

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, FOUND FLOOR BEAM SUPPORT LEG AT FS 180 CORRODED.  REPAIRED FLOOR BEAM SUPPORT AT FS 180 IAW ABX REA D853-12608MR.
